Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2015, 6:19 PM CDT for Holmes County, Yazoo County, Mississippi. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 6:19 PM CDT (23:19 UTC)
- Expired
- Mar 31, 2015, 7:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:46 PM CDT | HAIL 1 | 2 Se Midway, MS | PENNY TO QUARTER SIZE ALONG HWY 432 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS54 KJAN 312319
SVRJAN
MSC051-163-010015-
/O.NEW.KJAN.SV.W.0041.150331T2319Z-150401T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
SOUTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THORNTON...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...BENTON...PICKENS...VAUGHAN...TOLARVILLE...COXBURG...
EBENEZER...BROZVILLE AND EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 9021 3292 8992 3286 8998 3284 8999
3283 9002 3278 9002 3274 9005 3270 9010
3270 9013 3266 9021 3293 9045 3298 9045
TIME...MOT...LOC 2318Z 313DEG 28KT 3300 9034
HAIL...1.25IN
WIND...60MPH
$$
152 follow-up statements
470
WWUS54 KJAN 312342
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT TUE MAR 31 2015
MSC051-163-010015-
/O.CON.KJAN.SV.W.0041.000000T0000Z-150401T0015Z/
YAZOO MS-HOLMES MS-
642 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN YAZOO AND SOUTH CENTRAL HOLMES COUNTIES...
AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIDWAY...OR 13
MILES EAST OF YAZOO CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BENTON...PICKENS...VAUGHAN AND EBENEZER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3303 9010 3292 8992 3286 8998 3284 8999
3283 9002 3278 9002 3274 9005 3270 9010
3270 9013 3269 9016 3268 9018 3290 9031
TIME...MOT...LOC 2342Z 313DEG 28KT 3287 9018
HAIL...1.25IN
WIND...60MPH
$$
15176
WWUS54 KJAN 312352
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT TUE MAR 31 2015
MSC051-010001-
/O.CAN.KJAN.SV.W.0041.000000T0000Z-150401T0015Z/
HOLMES MS-
652 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOLMES COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL MISSISSIPPI.
LAT...LON 3293 9012 3286 8998 3284 8999 3283 9002
3278 9002 3274 9005 3270 9010 3288 9024
TIME...MOT...LOC 2351Z 313DEG 25KT 3284 9014
$$
MSC163-010015-
/O.CON.KJAN.SV.W.0041.000000T0000Z-150401T0015Z/
YAZOO MS-
652 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN YAZOO COUNTY...
AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDWAY...OR 15
MILES EAST OF YAZOO CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAUGHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3293 9012 3286 8998 3284 8999 3283 9002
3278 9002 3274 9005 3270 9010 3288 9024
TIME...MOT...LOC 2351Z 313DEG 25KT 3284 9014
HAIL...1.50IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:48 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 31, 4:48 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 448 PM CDT TUE MAR 31 2015 .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN MISSISSIPPI...GENERALLY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR WITHIN THE SEVERE THUNDERSTORM WATCH AREA. SOME OF THESE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL IN PORTIONS OF ARKANSAS AND COULD PRODUCE HAIL TO THE SIZE OF BASEBALLS ALONG WITH 60-70MPH WINDS. THIS IS NOT TOO SURPRISING GIVEN 8C/KM LAPSE RATES OVER THE AREA AND 300-500 J/KG OF CAPE IN THE HAIL GROWTH REGION. THESE STORMS WILL CONTINUE TO TRACK THE SOUTHEAST THROUGH THIS AFTERNOON INTO EARLY EVENING AS MOISTURE...HEATING...COMBINE WITH A PASSING DISTURBANCE AND LINGERING BOUNDARY. MOST OF THE MORE ROBUST SHOULD DIMINISH THIS EVENING BUT SOME COULD LINGER A LITTLE LONGER. SOME RAIN AND STORM CHANCES CONTINUE TOMORROW AS A BOUNDARY LAYS DRAPED ACROSS THE REGION AHEAD OF A SHORTWAVE TROUGH. AHEAD OF THE SHORTWAVE...RIDGING WILL BUILD EAST THROUGH THE REGION. THIS WILL CAUSE THE BOUNDARY TO LIFT NORTH AND OUT OF THE FORECAST AREA. DESPITE THE TROUGH WEAKENING AS IT APPROACHES AND MOVES THROUGH THE CWA...WITH A WARM MOIST AND UNSTABLE AIRMASS OVER THE REGION...IT WILL STILL BE ABLE TO SPARK SOME CONVECTION OVER THE REGION WEDNESDAY. SHOWERS AND STORMS WILL BE POSSIBLE AGAIN ON THURSDAY...MAINLY DIURNALLY DRIVEN COUPLED WITH THE ASCENT FROM A PASSING WAVE. WHILE THERE WILL BE PLENTY OF INSTABILITY...LAPSE RATES DONT LOOK AS GOOD AND SEVERE STORMS ARE NOT AS FAVORED RIGHT NOW. HEIGHTS WILL INCREASE OVER THE REGION THURSDAY NIGHT...ALLOWING US TO BE CAPPED THROUGH EARLY FRIDAY. ANOTHER...MORE IMPRESSIVE...SYSTEM DEVELOPS ACROSS THE SOUTHERN PLAINS AND TRACKS ACROSS ARKANSAS INTO THE OHIO VALLEY FRIDAY AFTERNOON. THIS WILL DRAG A COLD FRONT INTO OUR REGION. THIS WILL ERODE THE CAP THROUGH THE AFTERNOON AND ALLOW FOR ADDITIONAL STORMS TO DEVELOP. EXPECT A SQUALL LINE TO APPROACH OUR REGION FROM THE NORTHWEST. SUFFICIENT CAPE...LAPSE RATES AND DEEP LAYER SHEAR SHOULD PROMOTE SEVERE POTENTIAL FOR FRIDAY AFTERNOON. WILL CONTINUE WITH CURRENT HAZARD GRAPHICS FOR SEVERE POTENTIAL FRIDAY. SQUALL LINE AND FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION AND EXIT THE REGION BY LATER FRIDAY NIGHT. COOLER SFC HIGH WILL MOVE INTO THE REGION FOR SATURDAY AND EARLY SUNDAY. ADDITIONAL SHOWERS LOOK TO MOVE IN FROM THE WEST ON SUNDAY AFTERNOON. && .AVIATION...ALL SITES ARE VFR THIS AFTERNOON...BUT THUNDERSTORMS ARE MOVING ACROSS THE DELTA AND THIS MAY BRING MVFR AND BRIEF IFR CONDITIONS TO GLH/GWO/GTR INTO THE EVENING HOURS. EXPECT THE THUNDERSTORM ACTIVITY TO DISSIPATE BY 03Z...BUT MVFR/IFR CONDITIONS ARE LIKELY IN STRATUS AND FOG AFTER 07-09Z. WINDS THIS AFTERNOON ARE OUT OF THE SOUTH- SOUTHWEST AT 8-12KTS WITH HIGHER GUSTS...BUT WILL SUBSIDE TONIGHT TO BETWEEN 3-5KTS. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 79 63 82 / 13 20 10 44 MERIDIAN 58 80 60 82 / 23 28 11 31 VICKSBURG 59 80 63 82 / 8 14 12 48 HATTIESBURG 59 82 63 84 / 7 12 9 23 NATCHEZ 59 80 64 82 / 3 13 12 40 GREENVILLE 59 78 62 80 / 30 32 20 55 GREENWOOD 59 79 62 80 / 41 37 23 53 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/15/26/19
Hazardous weather outlook, Mar 31, 9:36 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 936 AM CDT TUE MAR 31 2015 ARZ074-MSZ035>037-041>046-052-011445- ASHLEY-HUMPHREYS-HOLMES-ATTALA-SHARKEY-YAZOO-MADISON-LEAKE- NESHOBA-KEMPER-LAUDERDALE- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY THERE IS A LIMITED POTENTIAL FOR THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OF 60 MPH OVER MANY LOCATIONS NORTH OF THE INTERSTATE 20 CORRIDOR...AS A WEAK DISTURBANCE INTERACTS WITH A SLOW MOVING WARM FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY AND FRIDAY. ARZ075-MSZ018-019-025>034-038-039-011445- CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-WINSTON-NOXUBEE- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THERE IS GREATER CONFIDENCE FOR THE POTENTIAL OF THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OF 60 MPH FOR AREAS GENERALLY ALONG THE HIGHWAY 82 CORRIDOR THIS AFTERNOON AND EARLY EVENING...AS A WEAK DISTURBANCE INTERACTS WITH A SLOW MOVING WARM FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY AND FRIDAY. LAZ007>009-015-016-023>026-MSZ040-047>051-053>066-072>074-011445- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS-RANKIN-SCOTT- NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 31, 5:24 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL STEENS 33.56N 88.32W
03/31/2015 E1.00 INCH LOWNDES MS PUBLIC
0504 PM HAIL 2 NNW LELAND 33.43N 90.91W
03/31/2015 E1.75 INCH WASHINGTON MS PUBLIC
GOLF BALL SIZED HAIL IN STONEVILLE. REPORTED BY PUBLIC
&&
JCULINLocal storm report, Mar 31, 5:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL TRIBBETT 33.35N 90.80W
03/31/2015 E1.75 INCH WASHINGTON MS EMERGENCY MNGR
&&
JCULINLocal storm report, Mar 31, 5:34 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL STEENS 33.56N 88.32W
03/31/2015 E1.25 INCH LOWNDES MS PUBLIC
QUARTER TO HALF DOLLAR HAIL RELAYED VIA SOCIAL MEDIA.
&&
JCULINLocal storm report, Mar 31, 5:42 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 W LELAND 33.40N 90.97W
03/31/2015 E1.75 INCH WASHINGTON MS BROADCAST MEDIA
&&
JCULINLocal storm report, Mar 31, 5:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 E LELAND 33.40N 90.83W
03/31/2015 E1.75 INCH WASHINGTON MS BROADCAST MEDIA
0518 PM HAIL TRIBBETT 33.35N 90.80W
03/31/2015 E1.75 INCH WASHINGTON MS EMERGENCY MNGR
TORE A SCREEN OFF THE WINDOW OF A HOME AND PAINT OFF OF A
HOME.
0550 PM HAIL ISOLA 33.26N 90.59W
03/31/2015 E0.88 INCH HUMPHREYS MS LAW ENFORCEMENT
LOTS OF PEA TO NICKEL SIZE HAIL IN ISOLA.
&&
JCULINLocal storm report, Mar 31, 6:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL BELZONI 33.18N 90.49W
03/31/2015 E1.00 INCH HUMPHREYS MS PUBLIC
DIME TO QUARTER SIZE HAIL ON THE WEST SIDE OF BELZONI.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:17 PM CDT | Special Weather Statement | JAN | Bolivar | 43 min |
| Mar 31, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 81 min |
| Mar 31, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 67 min |
| Mar 31, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 60 min |
| Mar 31, 4:16 PM CDT | Special Weather Statement | JAN | Lowndes | 29 min |
| Mar 31, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 20 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 57 min |
| Mar 31, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 56 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.